# SDR ASAA0280232

- Difficulty date: July 23, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, EMERGENCY TRACK LIGHTING WAS INOPERATIVE FROM ROW 6 TO 9.  RECONNECTED WIRING TO LIGHT MODULE CONNECTOR.  LIGHTS THEN OPERATED PROPERLY.  (M)
